The On Study Of Generalized Nonlinear Black Scholes Equation By Reduced Differential Transform Algorithm

  • Naresh kumar Solanki IBA PUBLIC SCHOOL SUKKUR
  • syed feroz shah Basic Science and related science MUET, Jamshoro, Pakistan
  • syed feroz shah Basic Science and related science MUET, Jamshoro, Pakistan

Abstract

The objective of the work is essentially to construct an approximate solution of the generalization of nonlinear Black-Scholes partial differential equation, modeling price slippage impact of transaction coast option, through promising computational algorithm called Reduced Differential Transform Algorithm. This work also shows that the algorithm can be efficiently employed construct explicit solutions highly nonlinear equations arising in financial market. We have also shown a graphical behavior of the constructed solutions

Downloads

Download data is not yet available.

Author Biographies

syed feroz shah, Basic Science and related science MUET, Jamshoro, Pakistan

Professor

Department of Basic Sciences and Related Studies Mehran University of Engineering and Technology, Jamshoro Tel: +92 334 2610692

Email:    feroz.shah@faculty.muet.edu.pk 

syed feroz shah, Basic Science and related science MUET, Jamshoro, Pakistan

Professor

Department of Basic Sciences and Related Studies Mehran University of Engineering and Technology, Jamshoro Tel: +92 334 2610692

Email:    feroz.shah@faculty.muet.edu.pk 

Published
2021-01-05
How to Cite
SOLANKI, Naresh kumar; SHAH, syed feroz; SHAH, syed feroz. The On Study Of Generalized Nonlinear Black Scholes Equation By Reduced Differential Transform Algorithm. Sukkur IBA Journal of Computing and Mathematical Sciences, [S.l.], v. 4, n. 2, p. 22-27, jan. 2021. ISSN 2522-3003. Available at: <http://journal.iba-suk.edu.pk:8089/SIBAJournals/index.php/sjcms/article/view/606>. Date accessed: 19 apr. 2021. doi: https://doi.org/10.30537/sjcms.v4i2.606.